EconPapers    
Economics at your fingertips  
 

Remarks on the integer Talmud solution for integer bankruptcy problems

Vito Fragnelli () and Fabio Gastaldi ()
Additional contact information
Fabio Gastaldi: Università degli Studi del Piemonte Orientale

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, 2017, vol. 25, issue 1, 127-163

Abstract: Abstract In Fragnelli et al. (TOP 22:892–933, 2014; TOP 24:88–130, 2016), we considered a bankruptcy problem with the additional constraint that the estate has to be assigned in integer unities, allowing for non-integer claims; we dealt with the extension to our setting of the constrained equal losses solution and of the constrained equal awards solution. Here, we analyze the possibilities of extending the Talmud solution to the integer situation, starting from the existing approaches for the non-integer case; some of these approaches are compatible with the non-integer claims, but in order to comply with as much as possible of the approaches it is necessary to switch to integer claims.

Keywords: Bankruptcy problems; Integer solutions; Contested garment; Communicating vessels; 91A12; 91B32 (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s11750-016-0426-z Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:topjnl:v:25:y:2017:i:1:d:10.1007_s11750-016-0426-z

Ordering information: This journal article can be ordered from
http://link.springer.de/orders.htm

Access Statistics for this article

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Juan José Salazar González and Gustavo Bergantiños

More articles in TOP: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2019-11-06
Handle: RePEc:spr:topjnl:v:25:y:2017:i:1:d:10.1007_s11750-016-0426-z